Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 112, NWS Atlanta, GA

April 10, 20258 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 10, 2025, 8:33 PM EDT for 8 counties in Georgia. It was in force for 42 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2025, 8:33 PM EDT (00:33 UTC)
Expired
Apr 10, 2025, 9:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Cobb County, GA, Coweta County, GA, Douglas County, GA, Fulton County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 8:35 PM EDTTSTM WND GST 454 E Yorkville, GAAWOS station KPUJ Atlanta Paulding.
Apr 10, 8:38 PM EDTTSTM WND DMG2 W Abilene, GAReport of two power lines down along Pleasant Ridge Church Rd.
Apr 10, 8:39 PM EDTTSTM WND DMG4 Ne New Georgia, GALarge tree down along Highway 61 near Ladora Drive.
Apr 10, 8:48 PM EDTTSTM WND GST 461 Wsw Villa Rica, GAMesonet station GA344 I-20 At Sr 61.
Apr 10, 8:50 PM EDTTSTM WND DMG1 S Treasure Lake, GATree downed on a vehicle along Belcourt Dr.
Apr 10, 8:51 PM EDTTSTM WND DMG2 Nne Lake Val-Do-Mar, GA*** 2 INJ *** Tree down on Car at High Point Rd near Stockmar Rd.
Apr 10, 8:52 PM EDTTSTM WND DMG2 Sse Villa Rica, GATree downed on a vehicle along Liberty Road.
Apr 10, 8:53 PM EDTTSTM WND DMG3 W Bill Arp, GATree downed on a vehicle along Post Road.
Apr 10, 8:55 PM EDTTSTM WND DMG3 Sw New Georgia, GArelayed via Carroll County EMA. Tree down on a house along Tapley Rd.
Apr 10, 8:56 PM EDTHAIL 1Douglasville, GAQuarter sized hail reported in Douglasville.
Apr 10, 9:00 PM EDTTSTM WND DMG1 Ssw Chattahoochee Hil, GAReport of two trees down in Chattahoochee Hills, south of Hwy 70.
Apr 10, 9:00 PM EDTTSTM WND DMG2 Nnw Chattahoochee Hil, GAReport of two trees down and damage to outbuildings in Chattahoochee Hills, north of Hwy 70.
Apr 10, 9:00 PM EDTTSTM WND DMG2 Wnw Chapel Hill, GATree on a house along Jims Court.
Apr 10, 9:01 PM EDTTSTM WND DMG3 S Douglasville, GATree on a house along Laurel Ridge Court.
Apr 10, 9:07 PM EDTTSTM WND DMG2 Ene Campbellton, GASeveral trees downed.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 5:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1948 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS52 KFFC 110033
SVRFFC
GAC045-067-077-097-121-143-223-233-110115-
/O.NEW.KFFC.SV.W.0112.250411T0033Z-250411T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
833 PM EDT Thu Apr 10 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Paulding County in northwestern Georgia...
  Haralson County in northwestern Georgia...
  Eastern Carroll County in northwestern Georgia...
  Southwestern Cobb County in north central Georgia...
  Douglas County in north central Georgia...
  North central Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...
  Southeastern Polk County in northwestern Georgia...

* Until 915 PM EDT.

* At 831 PM EDT, a severe thunderstorm was located near Eubank Lake,
  or near Buchanan, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chattahoochee Hill, Lithia Springs, Brownsville, Union City, Bill
  Arp, Seaton Lake, Fairplay, City of South Fulton, Dunaway Gardens,
  Abilene, Draketown, Winston, Lake Val-Do-Mar, Bremen, Campbellton,
  Sandtown, Sweetwater Creek State Park, Tallapoosa, Byers
  Crossroads, and Fairburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3376 8531 3402 8510 3376 8450 3358 8454
      3342 8480
TIME...MOT...LOC 0031Z 298DEG 42KT 3385 8510 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
216 
WWUS52 KFFC 110055
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Thu Apr 10 2025

GAC143-233-110105-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-250411T0115Z/
Haralson GA-Polk GA-
855 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR HARALSON AND SOUTHEASTERN POLK
COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3372 8506 3372 8505 3373 8505 3392 8487
      3376 8450 3358 8454 3342 8480 3364 8513
TIME...MOT...LOC 0055Z 298DEG 42KT 3372 8480 

$$

GAC045-067-077-097-121-223-110115-
/O.CON.KFFC.SV.W.0112.000000T0000Z-250411T0115Z/
Paulding GA-Carroll GA-Cobb GA-Douglas GA-Coweta GA-Fulton GA-
855 PM EDT Thu Apr 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PAULDING...EASTERN CARROLL...SOUTHWESTERN COBB...
DOUGLAS...NORTH CENTRAL COWETA AND SOUTHWESTERN FULTON COUNTIES...

At 855 PM EDT, a severe thunderstorm was located over Winston, or
near Douglasville, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chattahoochee Hill, Lithia Springs, Brownsville, Union City, Bill
Arp, Seaton Lake, Fairplay, City of South Fulton, Dunaway Gardens,
Abilene, Winston, Lake Val-Do-Mar, Campbellton, Sandtown, Sweetwater
Creek State Park, Byers Crossroads, Fairburn, Hannah, Palmetto, and
Villa Rica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3372 8506 3372 8505 3373 8505 3392 8487
      3376 8450 3358 8454 3342 8480 3364 8513
TIME...MOT...LOC 0055Z 298DEG 42KT 3372 8480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
395 
WWUS52 KFFC 110116
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Thu Apr 10 2025

GAC045-067-077-097-121-223-110126-
/O.EXP.KFFC.SV.W.0112.000000T0000Z-250411T0115Z/
Paulding GA-Carroll GA-Cobb GA-Douglas GA-Coweta GA-Fulton GA-
916 PM EDT Thu Apr 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING...
EASTERN CARROLL...SOUTHWESTERN COBB...DOUGLAS...NORTH CENTRAL COWETA
AND SOUTHWESTERN FULTON COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3372 8506 3372 8505 3373 8505 3392 8487
      3376 8450 3358 8454 3342 8480 3364 8513
TIME...MOT...LOC 0116Z 298DEG 42KT 3361 8455 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:12 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 10, 8:12 PM EDT, 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
812 PM EDT Thu Apr 10 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 232 PM EDT Thu Apr 10 2025

A cold front will move south across the CWA overnight and into
tomorrow. Ahead of the frontal passage, scattered to numerous
showers and thunderstorms are expected across much of north and
central portions of GA this afternoon and evening. The hi-res
models continue to be pretty consistent with the timing and with
the general trends.

A weak line of scattered showers and isolated thunderstorms will
continue to move across northern portions of the state early this
afternoon. A second, stronger and more organized, wave of
convection is likely later this afternoon into the evening hours.
The organized convection axis has shifted somewhat south from
yesterday's runs...mainly along a path between metro ATL and
Columbus and areas southeast. Afternoon/evening storms will have
modest CAPE values (good heating/50s dewpoints) and steep lapse
rates. Forecast soundings also show a decent inverted V structure,
good for gusty storms. Still expecting large hail and damaging
wind gusts as the primary severe weather hazards.

Models continue to weaken the secondary wave of storms as it
moves into central portions of GA this evening. Seems reasonable
with the loss of heating and getting away from the main dynamic
forcing to the north.

Upper moves across the TN valley tomorrow. Models do tend to
underestimate the amount of cloud cover as these types of systems
move by, so have upped the sky grids a bit to compensate. Also,
some scattered shra possible as the low may provide just enough
lift.

NListemaa

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 232 PM EDT Thu Apr 10 2025

Key Messages:

 - The potential exists for overnight frost formation north of
   Interstate 85 and patchy sub freezing temperatures in the
   mountains this weekend.

 - Dry weather is favored in the region between Saturday and
   Thursday.

This Weekend:

An area of surface high pressure will build into the Southeast
over the weekend. This will combine with dry northwest flow aloft
to produce fairs skies, mild temperatures and dry weather.
Weakening surface pressure gradients should also lead to lighter
winds in the region (especially on Sunday). Radiational cooling
should be significant both Friday night and Saturday night and
this may lead to some frost/freeze concerns across northern
Georgia. On Saturday morning it looks like the coolest
temperatures will be limited to the sheltered areas in the
mountains of northeast Georgia. Then on Sunday morning the
potential for at least Frost Advisory level conditions exists
along and north of Interstate 85. For the northeast Georgia
mountains there is a 50% chance of a Frost Advisory (overnight
lows below 36 degrees) Friday night into Saturday morning, and a
50% chance of a Freeze Warning (overnight lows below 32 degrees)
Saturday night and Sunday morning. Along and north of Interstate
85 there is a 40% chance of a Frost Advisory Saturday night and
Sunday morning.

High temperatures will struggle on Saturday due to continued
northwest winds and the resulting CAA. As a consequence afternoon
high temperatures should wallow in the lower 60s across north
Georgia and claw their way into the upper 60s in central Georgia.
High temperatures of this magnitude would be 7 to 12 degrees
colder than seasonal averages. A transition to westerly winds,
continued low relative humidity and sunshine should allow high
temperatures to climb to within 1-3 degrees of seasonal averages
on Sunday. Everywhere except the mountains can anticipate
afternoon highs in the 70s.

Considerations for Next Week:

An upper level trough tracking through the Great Lakes early next
week should bring southerly winds and WAA back to Georgia.
Temperatures should respond accordingly by rising into the lower
80s Monday afternoon. Attention then turns to a potential cold
frontal passage Tuesday or Tuesday night. This may lead to midweek
temperature declines, with 70s favored on Wednesday. Trends in
the GEFS and EPS guidance continue to pull back on the rain
chances, with more than 90% of ensemble members keeping rain
amounts under 0.10 inches in north Georgia. The odds of
accumulating precipitation in central Georgia are less than 5%.

Albright

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Thu Apr 10 2025

Severe thunderstorms are moving SSE across north Georgia along
and north of I-20. Hail -- some large -- is occurring with these
storms. Expect convection to continue for the next several hours.
Have a TEMPO for TSRA at ATL and the other metro sites until 04z,
at AHN 01z-05z, and at MCN and CSG 04z-08z as the convection
shifts southward. Gusty, erratic winds can be expected in TSRA.
Mid-level ceilings (from ~4 kft to ~10 kft) are expected after the
convection overnight with FEW/SCT MVFR clouds possible.

//ATL Confidence...00Z Update...
Medium confidence on ceilings overnight into tomorrow (Friday)
morning. High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          50  67  43  66 /  70  30  30   0
Atlanta         52  65  44  64 /  70  40  40   0
Blairsville     44  57  36  59 /  60  30  30   0
Cartersville    47  63  39  63 /  70  30  30   0
Columbus        53  71  46  68 /  60  30  30   0
Gainesville     49  63  43  65 /  70  30  30   0
Macon           54  71  47  69 /  60  20  20   0
Rome            47  63  41  63 /  70  30  30   0
Peachtree City  49  67  41  65 /  60  40  40   0
Vidalia         57  75  50  71 /  30  10  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Albright
AVIATION...Martin
Hazardous weather outlook, Apr 10, 5:20 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
520 PM EDT Thu Apr 10 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
520 PM EDT Thu Apr 10 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north
Georgia and portions of central Georgia until midnight tonight.
The primary hazards with any severe storms will be damaging wind
gusts up to 60 mph and quarter to golf ball sized hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are expected Friday afternoon. A couple
strong storms with pea to penny size hail are possible between 2
PM and 8 PM.

Frost and freeze conditions may develop in northeast Georgia on
Friday night. On Saturday night, these conditions may spread to
all areas north of Interstate 85. Those with outdoor vegetation
that is sensitive to freezing temperatures should monitor the
forecast closely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 10, 8:01 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
801 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Hail             3 S Emerson             34.08N 84.75W
04/10/2025  E2.00 Inch       Paulding           GA   Public

            Hen egg sized hail reported near Dabbs
            Bridge Road and Dripping Rock Trail.

&&
Local storm report, Apr 10, 8:03 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
803 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     Hail             2 SE GEORGE WASHINGTON  34.11N 84.65W
04/10/2025  E1.75 Inch       Cherokee           GA   Public

            Golf ball sized hail reported near Kellogg
            Creek Road and New Hope Road.

&&
Special weather statement, Apr 10, 8:06 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Thu Apr 10 2025

GAZ044-053>055-110030-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
806 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta, south central Clayton and southern Fulton
Counties through 830 PM EDT...

At 806 PM EDT, a strong thunderstorm was over Madras, or near Newnan,
moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Brooks, Fayetteville, Starrs Mill, Woolsey, Palmetto, Tyrone, Inman,
Peachtree City, Senoia, Cannongate, Jw Smith Reservoir, Sandy Creek,
Lake Horton, Thomas Crossroads, Madras, Newnan, Fairburn, and City of
South Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and west central Georgia.

&&

LAT...LON 3359 8473 3345 8437 3339 8435 3335 8435
      3335 8439 3332 8439 3326 8445 3341 8479
TIME...MOT...LOC 0006Z 283DEG 35KT 3344 8470

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 10, 8:07 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
807 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     Hail             1 NW Woodstock          34.11N 84.54W
04/10/2025  E1.50 Inch       Cherokee           GA   Trained Spotter

            Ping pong ball sized hail reported near
            Ridge Valley and Old Deerfield Lane.

&&
Special weather statement, Apr 10, 8:08 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Thu Apr 10 2025

GAZ002-004-005-011-012-019-110045-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
808 PM EDT Thu Apr 10 2025

...A strong thunderstorm will impact portions of southwestern Murray,
northeastern Floyd, south central Whitfield, southeastern Walker,
Gordon and northeastern Chattooga Counties through 845 PM EDT...

At 808 PM EDT, a strong thunderstorm was over Lake Marvin, or 9 miles
northwest of Calhoun, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sonoraville, Calhoun, Oostanaula, Sugar Valley, Redbud, Lake Marvin,
Resaca, Nickelsville, Audubon, and Villanow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
northwestern Georgia.

&&

LAT...LON 3457 8519 3468 8511 3462 8479 3447 8474
      3440 8494
TIME...MOT...LOC 0008Z 296DEG 24KT 3459 8506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 10, 8:28 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
828 PM EDT Thu Apr 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     Hail             1 NW Hog Mountain       34.06N 83.94W
04/10/2025  M1.00 Inch       Gwinnett           GA   Public

            Quarter sized hail reported on Morgan Chase
            Drive NE.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:06 PM EDTSpecial Weather StatementFFCFayette24 min
Apr 10, 8:06 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee39 min
Apr 10, 8:08 PM EDTSpecial Weather StatementFFCGordon37 min
Apr 10, 8:18 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall30 min
Apr 10, 8:29 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe29 min
Apr 10, 8:35 PM EDTSpecial Weather StatementFFCClayton, Henry25 min
Apr 10, 8:43 PM EDTSpecial Weather StatementFFCBarrow, Clarke47 min
Apr 10, 8:57 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes48 min
Apr 10, 9:03 PM EDTSpecial Weather StatementFFCHenry27 min
Apr 10, 9:10 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 7 more50 min
Apr 10, 9:21 PM EDTSpecial Weather StatementFFCMorgan, Walton24 min
Apr 10, 9:50 PM EDTSevere Thunderstorm WarningFFCButts, Crawford, Henry, Jasper, Jones, Lamar and 7 more40 min
Apr 10, 9:56 PM EDTSpecial Weather StatementFFCHarris, Heard, Meriwether, Talbot, Troup34 min
Apr 10, 10:17 PM EDTSpecial Weather StatementFFCPutnam28 min
Apr 10, 10:29 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more46 min
Apr 10, 10:32 PM EDTSevere Thunderstorm WarningFFCHarris, Troup31 min
Apr 10, 10:36 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Taylor, Troup24 min
Apr 10, 11:05 PM EDTSpecial Weather StatementFFCHarris25 min
Apr 10, 11:11 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Houston, Johnson, Laurens, Twiggs and 2 more37 min
Apr 10, 11:42 PM EDTSpecial Weather StatementFFCBleckley, Johnson, Laurens48 min
Apr 11, 12:08 AM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler52 min
Apr 11, 12:14 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster46 min
Apr 11, 2:22 PM EDTFreeze WatchFFCDawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more24 hr
Apr 11, 3:35 PM EDTSpecial Weather StatementFFCCherokee25 min
Apr 11, 3:38 PM EDTSpecial Weather StatementFFCForsyth37 min
Apr 11, 4:05 PM EDTSpecial Weather StatementFFCJohnson25 min
Apr 11, 4:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Apr 11, 4:52 PM EDTSpecial Weather StatementFFCGwinnett23 min
Apr 11, 5:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 11, 5:31 PM EDTSpecial Weather StatementFFCBartow29 min
Apr 11, 6:14 PM EDTSpecial Weather StatementFFCLamar31 min
Apr 11, 6:15 PM EDTSpecial Weather StatementFFCHeard30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.